# SDR ASOA20141117343

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 32,664 hours, 25,030 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 2 ENGINE LOWER FORWARD MOUNT YOKE WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE YOKE IAW EC5450-01120.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
